MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE SYSTEM WORKSTATION; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE SYSTEM WORKSTATION; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 801-000
Medical Device Problem Codes Failure to Power Up (1476); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was attempted to be used on (b)(6) 2021.Touch pc could not power on, tried different socket and still would not power on.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device problem code a27 is being used to capture the reportable issue of aborted/unknown procedure outcome.Block h10: investigation results a visual evaluation of the returned lithovue touch pc noted it was in good condition.A functional evaluation noted that the touch pc failed to provide a live image.There were no error messages and a time out did not occur.When a lithovue scope was plugged into the lithovue touch pc it could not detect the connection.The connection process was repeated many times with no success.The failure of is not powering on could not be confirmed.Based on the condition of the returned device, engineers determined that the conclusion of is not powering on was not replicated during functional testing, but another issue was detected.The failure mode observed could be caused because the touch pc could not detect the connection of the scope.Boston scientific has determined the most probable cause of this complaint is cause traced to component failure.Therefore, it can be concluded that component related was the most probable cause of the complaint.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
LITHOVUE SYSTEM WORKSTATION
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12077039
Report Number3005099803-2021-03071
Device Sequence Number3427171
Product Code FGB
UDI-Device Identifier08714729974789
UDI-Public08714729974789
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801-000
Device Catalogue Number801-000
Device Lot NumberLV03342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2021
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date09/14/2021
Patient Sequence Number1